Beechams Flu Plus CapletsRegular price £3.67
What’s it for?
Relief of sinus pain and the symptoms of colds and influenza including fatigue and drowsiness.
How to Use
- 16 years and over: 2 caplets every 4-6 hours as required.
- No more than 8 caplets in 24 hours.
- Doses should not be repeated more frequently than every four hours or taken continuously for more than 7 days without medical advice
- Under 16 years: not recommended.
Warnings & Cautions
Do not take this medicine if you:
- Are allergic to any of the ingredients as listed. Colour E110 can cause allergic type reactions.
- Have kidney/liver problems, overactive thyroid, diabetes or are under care of a doctor for high blood pressure or heart disease.
- Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s).
- Are taking colestyramine which is used to lower blood cholesterol, or metoclopramide or domperidone for nausea or vomiting.
If you are pregnant or breast feeding, speak to your doctor before taking this product.
The maximum daily adult dose (12 capsules) contains up to 12.5g of lactose.
It is unsuitable for people with an intolerance to milk sugars.
Do not take with any other paracetamol containing products or with any other flu, cold or decongestant products.
Film-coated tablet containing:
- Paracetamol 500mg
- Caffeine 25mg
- Phenylephrine Hydrochloride 5mg